565.rash on my face Moderated discussion and help for gluten free, coeliac, celiac, wheat allergies or intolerance, Cookery and recipes

Re: rash on my face: from Beza on 2007-08-21

Hi,

I am asthmatic and started taking viarex inhaler , recently, to prevent from future possible asthma attacks. I am feeling better with the new medication but I have developed huge rash all over my face and around my neck.

Could anyone please please help me?

thanks
BT

Re: rash on my face: from nellie pud on 2009-07-10

Regarding the asthmatic, I have exactly the same problem when using my steroid inhalers. It also flares up with antibiotics although it is painful red bumps and tiny white spots on jaw cheeks neck and chest. I have researched it exhaustively and the only thing that fits is a reaction to yeast. This causes flare up when too much bread or sugar is eaten as yeast is in bread and feeds on sugar. I have cut out yeast but not sugar although this is reduced and i have already noticed an improvement

Re: rash on my face: from CRB on 2012-02-12

For your case (inhalers) it is more than likely caused by your inhalers. They are more than likely a steroid type inhalant.... steroid cream, inhalants, etc are known to cause what is called perioral dermatitis which is a rash on skin around your mouth and can be around your eyes too called periorificial dermatits. It is unknown why it causes this. Anyone that has used hydrocortisone on your face (or anywhere and touched your face without washing hands it can cause this perioral dermatitis. From what I've researched it is very hard to heal and it can reoccur later on after all symptoms are gone. I've noticed with my son (who has never been exposed to any type of steroid creams or inhalants but has an awful chin rash like this and around his nose and getting at his eyes too) that drs (at least his) are prescribing steroid creams for the face which are not supposed to be put on the face! It must not be very well known about and I am alsO getting very frustrated about nobody knowing what this is! Hope this helps! May try putting some type of skin barrier on face befOre using inhaler